# SDR AALA202502217527

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 64,336 hours, 27,060 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: UPPER EMERGENCY LIGHT AT ROW 12DEF INOPERATIVE. TROUBLESHOT ROW 12DEF UPPER EMERGENCY LIGHT AND FOUND CONNECTOR LOOSE AT THE LIGHT. RESECURED CONNECTOR AND PERFORMED A SATISFACTORY OPERTIONAL CHECK. PER B737-NG AMM 33-51-03-960-805.
